Automorphisms of rational double points and moduli spaces of surfaces of general type
Compositio Mathematica, Tome 61 (1987) no. 1, pp. 81-102
Cet article a éte moissonné depuis la source Numdam
@article{CM_1987__61_1_81_0,
author = {Catanese, F.},
title = {Automorphisms of rational double points and moduli spaces of surfaces of general type},
journal = {Compositio Mathematica},
pages = {81--102},
year = {1987},
publisher = {Martinus Nijhoff Publishers},
volume = {61},
number = {1},
mrnumber = {879190},
zbl = {0615.14021},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1987__61_1_81_0/}
}
TY - JOUR AU - Catanese, F. TI - Automorphisms of rational double points and moduli spaces of surfaces of general type JO - Compositio Mathematica PY - 1987 SP - 81 EP - 102 VL - 61 IS - 1 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1987__61_1_81_0/ LA - en ID - CM_1987__61_1_81_0 ER -
Catanese, F. Automorphisms of rational double points and moduli spaces of surfaces of general type. Compositio Mathematica, Tome 61 (1987) no. 1, pp. 81-102. http://geodesic.mathdoc.fr/item/CM_1987__61_1_81_0/